Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Boil on cheek and testicles, fever, taken antibiotics, had unprotected intercourse, itchy and irritating vagina. STD?

My husband developed some boil on his cheek and his testicles along with mild fever in february. He consulted a doctor for the boil on face which the doctor diagnosed as bal tod and prescribed some antibiotics . My husband did not disclose about the boil on testicles. I have been asking him to do so without any avail. We had intercourse (unprotected) last about two months back. Three/four days after that I developed itching and irritation in vagina; also while urinating. This problem has subsided to a large extent in these two months. Now i get itching etc. once in a while especially when my bladder is full. Is it possible that my husband has some STD? Is there any chance that I have developed the same? Will it subside?How expensive are tests used for diagnosis?
Asked On : Fri, 18 May 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Boils are normal on the testicles.but some times it can be due to balanitis.ask him to check his diabetic status.first both of u use vdm kit which contains one capsule of azithromycin oneccapsule of flucanozole and 2 capsules of secondazole should be taken in single day.even then u get itching go for tests which are not so expensive
Answered: Sat, 31 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor